# SDR RAIA00410006

- Difficulty date: October 14, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 19,287 hours, 18,728 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

3660- BWI- SECTION OF FLOOR PATH LIGHTING INOPERATIVE.   MAINTENANCE RESEATED CONNECTOR BETWEEN ROW 2 AND 3.
